Cover Image

Late reaction to ustekinumab infusion

Marina Resener Morais, Luana Pizarro Meneghello, Carina Flores de Oliveira, André Vicente Esteves Carvalho
  • Luana Pizarro Meneghello
    Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil
  • Carina Flores de Oliveira
    Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil
  • André Vicente Esteves Carvalho
    Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil

Abstract

Psoriasis is a chronic inflammatory disease that directly affects the quality of life. Biologics are prescribed for patients unresponsive to conventional treatments and with severe forms of the disease. Ustekinumab is a fully human monoclonal antibody against the p40 subunit of interleukins 12/23 that is being used with satisfactory responses, achieving an improvement in the baseline Psoriasis Area and Severity Index of approximately 75% after 12 weeks of treatment. It has few side effects, including grater susceptibility to infections and development of reactions to the drug. Our report discusses a case of a cutaneous reaction to the use of ustekinumab in a 27 year-old male patient after the third dose of the medication. No similar case has been reported in the literature.

Keywords

psoriasis, ustekinumab, late adverse skin reactions

Full Text:

PDF
HTML
Submitted: 2013-07-08 21:37:49
Published: 2013-09-09 16:43:04
Search for citations in Google Scholar
Related articles: Google Scholar
Abstract views:
2781

Views:
PDF
176
HTML
210

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2013 Marina Resener Morais, Luana Pizarro Meneghello, Carina Flores de Oliveira, André Vicente Esteves Carvalho

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
 
© PAGEPress 2008-2018     -     PAGEPress is a registered trademark property of PAGEPress srl, Italy.     -     VAT: IT02125780185